# SDR RAIA00203091

- Difficulty date: March 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 12,323 hours, 13,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5487-STL- EMERGENCY PATH LIGHTING OUT AT SEATS 3, 4, AND 5.  RESECURED PATH LIGHT ELECTRICAL CONNECTION, OPS CHECK OK.
